Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 145, NWS Denver/Boulder, CO

July 8, 2016Logan County, Morgan County, Weld County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 8, 2016, 4:13 PM MDT for Logan County, Morgan County, Weld County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2016, 4:13 PM MDT (22:13 UTC)
Expired
Jul 8, 2016, 4:45 PM MDT
In force
32 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Logan County, CO, Morgan County, CO, Weld County, CO

The radar

The Denver radar (KFTG), 120 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.2 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1008 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1008 J/kg
Mixed-layer CIN
-171 J/kg
Mixed-layer LCL
1117 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

105 
WUUS55 KBOU 082213
SVRBOU
COC075-087-123-082245-
/O.NEW.KBOU.SV.W.0145.160708T2213Z-160708T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
413 PM MDT FRI JUL 8 2016

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN WELD COUNTY IN NORTHEASTERN COLORADO...
  NORTHEASTERN MORGAN COUNTY IN NORTHEASTERN COLORADO...
  SOUTHWESTERN LOGAN COUNTY IN NORTHEASTERN COLORADO...

* UNTIL 445 PM MDT

* AT 413 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES
  SOUTHWEST OF WILLARD...OR 19 MILES NORTHEAST OF FORT
  MORGAN...MOVING NORTHEAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  STONEHAM AND WILLARD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4055 10340 4044 10342 4044 10345 4051 10377
      4070 10369
TIME...MOT...LOC 2213Z 237DEG 11KT 4051 10359 

HAIL...1.25IN
WIND...60MPH
 
$$

RPK
2 follow-up statements
824 
WWUS55 KBOU 082229
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
429 PM MDT FRI JUL 8 2016

COC075-087-123-082245-
/O.CON.KBOU.SV.W.0145.000000T0000Z-160708T2245Z/
WELD CO-MORGAN CO-LOGAN CO-
429 PM MDT FRI JUL 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR EASTERN WELD...NORTHEASTERN MORGAN AND SOUTHWESTERN LOGAN
COUNTIES...

AT 429 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES WEST OF
WILLARD...OR 19 MILES WEST OF STERLING...MOVING NORTH AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
STONEHAM AND WILLARD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4055 10340 4044 10342 4044 10345 4051 10377
      4070 10369
TIME...MOT...LOC 2229Z 181DEG 11KT 4055 10357 

HAIL...1.25IN
WIND...60MPH
 
$$

RPK
367 
WWUS55 KBOU 082246
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
446 PM MDT FRI JUL 8 2016

COC075-087-123-082256-
/O.EXP.KBOU.SV.W.0145.000000T0000Z-160708T2245Z/
WELD CO-MORGAN CO-LOGAN CO-
446 PM MDT FRI JUL 8 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WELD...NORTHEASTERN
MORGAN AND SOUTHWESTERN LOGAN COUNTIES HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER SMALL
HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 4055 10340 4044 10342 4044 10345 4051 10377
      4070 10369
TIME...MOT...LOC 2244Z 237DEG 11KT 4055 10357 

$$

RPK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 4:03 PM MDT, 10 minutes earlier.

Area forecast discussion, Jul 8, 4:03 PM MDT, 10 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
403 PM MDT FRI JUL 8 2016

.SHORT TERM...(This evening through Saturday)
Issued at 355 PM MDT Fri Jul 8 2016

Slow start to storm development on the plains this afternoon. A few
t-storms have already formed up along the Wyoming border north of
Fort Collins...but have struggled to hold together once moving
off the Cheyenne Ridge. A second batch of convection straddling a
boundary layer theta-e and instability axis lining across swrn
Douglas/srn Jefferson County has become the main action area at
this time. Further development is anticipated over the Palmer
Divide and eventually along a low-level vorticity convergence zone
extending northeast acrs nwrn Elbert...cntrl Arapahoe and ern
Adams Counties. Shear profiles in the area generally remain
weak...so most of these updrafts will lack much tilt. But a
strengthening southeast inflow on the plains next few hours is
progged to increase low-level moisture and shear profiles across
southeast sections generally east of an Elbert to Akron line later
this afternoon and early evening. That said...only isolated storms
capable of 1-1.5 inch diameter hail and outflow gusts to 45kts
during the next few hours. West of this line...such as the i-25
corridor from Denver northward...the risk of sever weather much
lower due to lower dewpoints and CAPES. Main threat from storms in
this area will be straightline winds to 40kts and microburst
winds for aviation concerns. Storm Prediction Center still has a
large portion of eastern Colorado in a slight risk for severe
thunderstorms rest of this afternoon and evening...and now a
severe t-storm watch south of our CWA.

This evening...models show 15-25kt southeasterly boundary layer flow
advecting upper 50s/lower 60s dewpoints up over east sections of the
CWA as a mid-level shortwave disturbance now over northwest Colorado
as per on water vapor satellite passes over nern Colorado.
Models show this feature gaining strength as it crests the upper
ridge now over western Colorado. As a result may see the potential
for severe storms increase on the northeast plains this evening.
Thunderstorms elsewhere are expected to quickly weaken and
eventually dissipate by mid-evening. Whereas isolated to widely
scattered t-storms across the far southeast corner of the CWA could
linger beyond midnight.  All areas should see clearing late.

On Saturday...the upper ridge shifts east squarely over Colorado
causing the atmosphere to dry and warm over the forecast area. Storm
chances will be lower and mainly confined to the higher terrain by
the afternoon. Most areas should be rainless. Beneath the
ridge...winds will be light and therefore the risk of wildland fire
spread and growth will be reduced. Highs on Saturday should be a few
degs warmer than those today.

.LONG TERM...(Saturday night through Friday)
Issued at 355 PM MDT Fri Jul 8 2016

Models show the upper ridge to flatten somewhat Sunday, as an
upper trough pushes eastward to our north Monday. The flow aloft
gets pretty strong for July, 60-90 knots from the west as the
trough axis moves across the CWA on Monday. Sixty knot zonal flow
is progged Monday night. The QG Omega fields show upward motion
for the CWA Sunday afternoon into Monday morning, after that
benign energy is progged. The boundary layer flow has normal
drainage patterns Saturday night, then mostly southwesterly
downsloping on Sunday. Drainage is expected Sunday night, with a
cold front and north-northwesterly flow progged on Monday. For
moisture, there is some mid and upper level moisture around
through the periods, but its pretty dry. Precipitable water
values progs range from 0.30 inch western CWA to 1.00 inch over
the eastern border Saturday night. Sunday's values range from
0.40 to 0.80 inch all over the CWA. There is more drying out west
for late day Monday, with 0.20 inch west to 0.80 inch east. There
are pretty high CAPES values Saturday evening over the eastern
plains, with meager number over the rest of the CWA. For late day
Sunday, the CAPE is way down, with the highest numbers over the
eastern border. There is little to no CAPE over the CWA late day
Monday. There are tiny amounts of measurable rainfall progged on
the QPF fields Saturday evening and late day Sunday, with almost
nothing for late day Monday. Will go with limited pops, 0-20%s for
the late day/evening periods. For temperatures, Sunday's highs are
1 to 1 C warmer than Saturday's readings. Monday's highs are 3-6 C
cooler than Sunday's.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 355 PM MDT Fri Jul 8 2016

During the next few hours there is a 10-30 percent chance of
thunderstorms in the Denver area...with the greater chances
across southern and southeastern sections of the metro area. Small
hail and 40-50 mph gusts will be the main threats. The t-storm
threat should quickly diminish in the Denver area by 7 PM this
evening with clearing skies overnight. Look for south-southwest
winds of 6-14kts to develop by mid to late evening. Saturday...a
drier and slightly warmer day with no more than a 10 percent
chance of thunderstorms in the denver area after 3 pm MDT. South-
southwest winds of 5-12 kts in the morning are expected to go
westerly at 8-15 kts in the afternoon.

&&

.BOU Watches/Warnings/Advisories...
None.
&&

SHORT TERM...Baker
LONG TERM...RJK
AVIATION...Baker
Hazardous weather outlook, Jul 8, 11:20 AM MDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1120 AM MDT FRI JUL 8 2016

COZ030>051-091730-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1120 AM MDT FRI JUL 8 2016

...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THE COLORADO
HIGH PLAINS TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL FORM FIRST OVER THE MOUNTAINS AND
FRONT RANGE FOOTHILLS EARLY THIS AFTERNOON. STORM COVERAGE WILL
THEN SPREAD EAST-NORTHEASTWARD ACROSS THE PLAINS DURING THE
AFTERNOON. SOME OF THE STORMS ON THE PLAINS, MAINLY EAST OF THE
I-25 CORRIDOR MAY PRODUCE LARGE HAIL AND DAMAGING STRAIGHT LINE
WINDS. HEAVY RAINFALL MAY ALSO CAUSE LOCALIZED FLASH FLOODING.
THUNDERSTORMS ELSEWHERE ARE EXPECTED TO PRODUCE BRIEF LIGHT TO
MODERATE RAINFALL, SMALL HAIL AND GUSTY WINDS ALONG WITH DEADLY
LIGHTNING. TEMPERATURES WILL ONCE AGAIN BE IN THE UPPER 80S AND
LOWER 90S ON THE PLAINS WITH READINGS IN THE 60S AND 70S IN THE
MOUNTAINS. STORMS WILL END FROM WEST TO EAST THROUGH THE EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THIS WEEKEND WILL BE WARMER AND DRIER. THERE WILL BE A SLIGHT
CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS...MAINLY IN THE
MOUNTAINS AND OVER THE PALMER DIVIDE. BREEZY CONDITIONS SUNDAY
WILL CAUSE ELEVATED FIRE DANGER. THERE WILL BE A LITTLE COOLING
BEHIND A FRONT FOR MONDAY AND TUESDAY. DRY WEATHER WILL PREVAIL
THROUGH THE WEEK...WITH A SLIGHT CHANCE OF LATE DAY SHOWERS AND
THUNDERSTORMS MOSTLY IN THE MOUNTIANS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 2 PM TODAY.

BAKER/RJK

In the hours before

Special weather statement, Jul 8, 3:02 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
302 PM MDT FRI JUL 8 2016

COZ038-082130-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY CO-
302 PM MDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WELD COUNTY UNTIL
330 PM MDT...

AT 301 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR ROCKPORT...OR 13 MILES SOUTH OF CHEYENNE...MOVING SOUTHEAST AT
15 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROCKPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4100 10449 4077 10453 4081 10483 4100 10479
TIME...MOT...LOC 2101Z 307DEG 14KT 4095 10476

RPK
Special weather statement, Jul 8, 3:48 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
348 PM MDT FRI JUL 8 2016

COZ048-051-082215-
LOGAN COUNTY CO-PHILLIPS COUNTY CO-
348 PM MDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PHILLIPS AND
SOUTHEASTERN LOGAN COUNTIES UNTIL 415 PM MDT...

AT 348 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ST PETERSBURG...OR 23 MILES WEST OF HOLYOKE...MOVING EAST AT 10 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HAXTUN...FLEMING...HIGHLAND CENTER AND ST PETERSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4047 10284 4070 10284 4070 10257 4047 10256
TIME...MOT...LOC 2148Z 272DEG 10KT 4057 10276

RPK
Special weather statement, Jul 8, 4:06 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
406 PM MDT FRI JUL 8 2016

COZ044-048-082230-
LOGAN COUNTY CO-MORGAN COUNTY CO-
406 PM MDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORGAN AND
SOUTHWESTERN LOGAN COUNTIES UNTIL 430 PM MDT...

AT 406 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES NORTHEAST OF ANTELOPE SPRINGS...OR 17 MILES NORTHEAST OF FORT
MORGAN...MOVING EAST AT 10 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WILLARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4044 10336 4043 10346 4036 10347 4036 10364
      4052 10366 4052 10358 4058 10358 4059 10337
TIME...MOT...LOC 2206Z 263DEG 11KT 4048 10361

RPK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 10:15 PM MDTSevere Thunderstorm WarningBOULincoln45 min
Jul 7, 10:58 PM MDTSevere Thunderstorm WarningBOULincoln62 min
Jul 7, 11:17 PM MDTSevere Thunderstorm WarningBOULincoln43 min
Jul 7, 11:44 PM MDTSevere Thunderstorm WarningBOULincoln, Washington46 min
Jul 7, 11:57 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert48 min
Jul 8, 12:19 AM MDTAreal Flood AdvisoryBOULincoln, Washington3 hr
Jul 8, 12:36 AM MDTSevere Thunderstorm WarningBOUWashington39 min
Jul 8, 2:57 AM MDTSpecial Weather StatementBOUArapahoe63 min
Jul 8, 3:02 PM MDTSpecial Weather StatementBOUWeld28 min
Jul 8, 3:48 PM MDTSpecial Weather StatementBOUPhillips27 min
Jul 8, 4:06 PM MDTSpecial Weather StatementBOUMorgan24 min
Jul 8, 4:20 PM MDTAreal Flood AdvisoryBOULogan, Phillips85 min
Jul 8, 4:51 PM MDTAreal Flood AdvisoryBOULogan, Morgan, Weld84 min
Jul 8, 5:46 PM MDTAreal Flood AdvisoryBOULogan, Phillips119 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.